BibTeX record journals/endm/SkumsT06

download as .bib file

@article{DBLP:journals/endm/SkumsT06,
  author    = {Pavel Skums and
               Regina Tyshkevich},
  title     = {Reconstruction of graphs with special homogeneous sets},
  journal   = {Electronic Notes in Discrete Mathematics},
  volume    = {27},
  pages     = {97--98},
  year      = {2006},
  url       = {https://doi.org/10.1016/j.endm.2006.08.073},
  doi       = {10.1016/j.endm.2006.08.073},
  timestamp = {Sat, 27 May 2017 14:24:31 +0200},
  biburl    = {https://dblp.org/rec/journals/endm/SkumsT06.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics